# SDR FDEA201603010728

- Difficulty date: March 1, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 76,367 hours, 17,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7551503
- Condition: Cracked
- Location: Bs 1980-1993
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL SUPPORT FOUND CRACKED, AT BS 1980 - 1993, X= 58.  R & R IAW SRM 51-31-01-0G,  DWG AGA7551 REV G.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
